# SDR SWAA2012071805955

- Difficulty date: July 13, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 29,130 hours, 16,817 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BEAM CORRODED BETWEEN BS 787+4 TO BS 847, RBL 13.  REPAIRED BEAM IAW SRM.
